# SDR SWAA2021071307409

- Difficulty date: January 25, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 66,390 hours, 38,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRAILING EDGE IN BD FLAP HAS CRACK WITH A DENT.   R&R RT INBOARD AFT FLAP PER AMM 27-51-12.
